Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 85, NWS Buffalo, NY

September 21, 20224 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at Sep 21, 2022, 11:42 PM EDT for 4 counties in New York. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2022, 11:42 PM EDT (03:42 UTC)
Expired
Sep 22, 2022, 12:45 AM EDT
In force
63 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 53 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 12:39 AM EDTTSTM WND DMG1 N Arcade, NYTREE DOWN IN THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 347 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
347 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.8
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS51 KBUF 220342
SVRBUF
NYC009-013-029-121-220445-
/O.NEW.KBUF.SV.W.0085.220922T0342Z-220922T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1142 PM EDT Wed Sep 21 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Western Wyoming County in western New York...
  Northern Cattaraugus County in western New York...
  Southern Erie County in western New York...
  Northeastern Chautauqua County in western New York...

* Until 1245 AM EDT.

* At 1141 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Silver Creek, or 7 miles north of Dunkirk, moving east at 50
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Dunkirk, Fredonia, Hamburg, East Aurora, Evans, Boston, Eden,
  Springville, Colden and Orchard Park.

This includes Interstate 90 between exits 57 and 59.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4248 7947 4253 7939 4254 7934 4258 7927
      4260 7919 4264 7916 4267 7912 4272 7909
      4275 7901 4280 7837 4231 7847 4244 7950
TIME...MOT...LOC 0341Z 278DEG 42KT 4259 7929 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Welch
2 follow-up statements
155 
WWUS51 KBUF 220402
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1202 AM EDT Thu Sep 22 2022

NYC009-013-029-121-220445-
/O.CON.KBUF.SV.W.0085.000000T0000Z-220922T0445Z/
Wyoming NY-Cattaraugus NY-Erie NY-Chautauqua NY-
1202 AM EDT Thu Sep 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR WESTERN WYOMING...NORTHERN CATTARAUGUS...SOUTHERN ERIE AND
NORTHEASTERN CHAUTAUQUA COUNTIES...

At 1202 AM EDT, a severe thunderstorm was located over Dunkirk,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Dunkirk, Fredonia, Hamburg, East Aurora, Evans, Boston, Eden,
Springville, Colden and Orchard Park.

This includes Interstate 90 between exits 57 and 59.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4248 7947 4253 7939 4254 7934 4258 7927
      4260 7919 4264 7916 4267 7912 4272 7909
      4275 7901 4280 7837 4231 7847 4244 7950
TIME...MOT...LOC 0402Z 263DEG 44KT 4247 7929 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
224 
WWUS51 KBUF 220429
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1229 AM EDT Thu Sep 22 2022

NYC013-220438-
/O.CAN.KBUF.SV.W.0085.000000T0000Z-220922T0445Z/
Chautauqua NY-
1229 AM EDT Thu Sep 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4239 7906 4243 7906 4267 7878 4274 7859
      4280 7837 4231 7847
TIME...MOT...LOC 0428Z 276DEG 37KT 4250 7868 

$$

NYC009-029-121-220445-
/O.CON.KBUF.SV.W.0085.000000T0000Z-220922T0445Z/
Wyoming NY-Cattaraugus NY-Erie NY-
1229 AM EDT Thu Sep 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR WESTERN WYOMING...NORTHERN CATTARAUGUS AND SOUTHEASTERN ERIE
COUNTIES...

At 1228 AM EDT, a severe thunderstorm was located over Springville,
or 17 miles southeast of Hamburg, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Boston, Springville, Colden, Gowanda, Arcade, Ashford Hollow,
Chaffee, East Concord, North Boston and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4239 7906 4243 7906 4267 7878 4274 7859
      4280 7837 4231 7847
TIME...MOT...LOC 0428Z 276DEG 37KT 4250 7868 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Welch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 11:09 PM EDT, 33 minutes earlier.

Area forecast discussion, Sep 21, 11:09 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1109 PM EDT Wed Sep 21 2022

.SYNOPSIS...
A strong cold front will slowly cross the region overnight...and
this will produce a round of heavy showers and possibly some strong
thunderstorms in the process. Notably cooler air will overspread our
forecast area in its wake...perfectly timing the start of Fall with
temperatures that will be well below normal through Friday night. In
fact...the chillier air will support some lake effect rain
showers...and possibly some frost Friday night east of Lake Ontario.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
A potent cold front over the northwest corner of Lake Ontario at 03z
will slowly make its way through our forecast area overnight. An
unstable environment with increasingly favorable shear for organized
convection awaits this front. Heavy showers and possibly some strong
to severe thunderstorms will be the result...with the highest
probability for the very unsettled weather through 07z. The greatest
risk with any thunderstorms will be heavy rain and localized strong
wind gusts in excess of 40 mph.

In the wake of the front...notably colder air will charge into the
region. H85 temps that are in the upper teens C as of the writing of
this discussion will plummet to around 5c by daybreak. This will be
more than enough to establish lake induced instability with some
lake driven showers southeast of the lakes as we start the day on
Thursday.

As for Thursday itself...it will be a very cool day as gusty
northwest winds will continue to support continued cold advection
with H85 temps falling to 0 to -2c. Again..perfect timing for the
official start of Autumn...which will be at 903 PM. Most areas will
experience their high temperatures during the morning of midday with
slowly falling mercury readings during the afternoon. While a chilly
cyclonic flow aloft will favor more lake induced showers...a greater
force behind the likelihood for more showers will be a strong
shortwave that will push a secondary cold front through the region.

A second shortwave will swing through the region Thursday night...as
mainly cloudy skies will yield more showers...mainly during the
first half of the night. Fortunately...the wealth of cloud cover and
a steady 10 to 15 kt wind SHOULD help to stave off the threat of
frost in the Southern Tier and North Country...despite min
temperatures in the mid to upper 30s.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
Any lake effect rain showers will end Friday morning. Cool Friday
with highs in the mid to upper 50s. The surface high moves to the
south Friday night. This will be the coldest night thus far this
season with lows in the upper 30s to low 40s. Some locations in
the western Southern Tier and Tug Hill region may see temperatures
in the mid 30s and patchy frost is possible especially for sheltered
valleys.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Dry weather continues Saturday through Saturday night. Temperatures
increase slightly however temperatures remain below normal. A large,
deepening trough over the Upper Great Lakes and southern Ontario
will drop southeast over the Eastern Great Lakes and Northeast.
Showers will start to spread into the region as a sfc low and its
frontal boundaries track across the region Sunday and Sunday night.

This mid-level trough will likely stick around longer than the one
at the end of this week and unsettled and cooler weather will
continue through Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
While VFR conditions will be found throughout the region through at
least 06z...some heavy showers and possible strong thunderstorms are
forecast to move through the region through 07z. Conditions may
deteriorate to IFR to MVFR levels under any of this convection as a
cold front moves through the region. In the wake of this pcpn...low
VFR cigs are expected...except across the Srn Tier where cigs of 700
to 1500 ft are forecast.

On Thursday...mainly VFR weather is expected...although cigs will
hover between 2500 and 3500 for much of the day. These cigs will be
accompanied by some showers...esp across the Southern Tier and
Finger Lakes region.

Outlook...

Thursday Night...VFR/MVFR. Lake effect showers SE of the lakes.
Friday and Saturday...Mainly VFR.
Sunday...VFR/MVFR. A chance of showers.
Monday...VFR/MVFR. Showers likely.

&&

.MARINE...
Southwest flow will continue ahead of an approaching cold front,
particularly on Lake Erie with winds and waves nearing Small Craft
Advisory criteria. Scattered to numerous thunderstorms will cross
the lower Great Lakes late this evening, producing locally higher
winds and waves.

The cold front will move southeast across the lower Great Lakes
overnight. Moderate to strong northwest flow will develop in the
wake of the cold front late tonight and continue through Thursday
night, producing widespread Small Craft Advisory conditions on both
Lake Erie and Lake Ontario. Winds and waves will gradually subside
Friday the pressure gradient relaxes.

The coolest airmass of the early fall season will arrive Thursday.
This will bring the potential for a few waterspouts from early
Thursday morning through Friday morning, particularly in and near
bands of lake effect showers.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement through Friday afternoon for NYZ001.
     Beach Hazards Statement through Friday evening for NYZ002>004.
     Beach Hazards Statement through Friday afternoon for NYZ005-
     006.
MARINE...Small Craft Advisory until 5 AM EDT Friday for LEZ040-041.
         Small Craft Advisory until 2 PM EDT Friday for LOZ030.
         Small Craft Advisory until 2 AM EDT Saturday for
         LOZ042>044.
         Small Craft Advisory until 8 AM EDT Friday for LOZ045.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...HSK
LONG TERM...HSK/SW
AVIATION...RSH
MARINE...Fries/Zaff
Hazardous weather outlook, Sep 21, 5:00 AM EDT, 18 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
500 AM EDT Wed Sep 21 2022

NYZ001>008-010>014-019>021-085-220900-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
500 AM EDT Wed Sep 21 2022

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms are expected to cross the area
from mid afternoon through mid evening, and some of these storms may
be severe. Strong, damaging winds are the primary risk, with a
secondary lower risk of large hail and an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state
and CDC guidelines.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-220900-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
500 AM EDT Wed Sep 21 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms are expected to cross the area
from mid afternoon through mid evening, and some of these storms may
be severe. Strong winds are the primary risk, with a secondary lower
risk of large hail and an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Waterspouts are possible from early Thursday morning through Friday
morning on Lake Ontario and Lake Erie. Waterspouts are most likely in
and near bands of lake effect showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state
and CDC guidelines.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-220900-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
500 AM EDT Wed Sep 21 2022

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

Scattered to numerous thunderstorms are expected to cross the area
from mid afternoon through mid evening, and some of these storms may
be severe. Strong winds are the primary risk, with a secondary lower
risk of large hail and an isolated tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state
and CDC guidelines.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Special weather statement, Sep 21, 6:40 PM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
640 PM EDT Wed Sep 21 2022

NYZ001>008-010>014-019>021-085-220130-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-
Lewis-Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, Newark,
Fair Haven, Oswego, Watertown, Lowville, Buffalo, Batavia,
Warsaw, Geneseo, Canandaigua, Jamestown, Olean, Wellsville,
Orchard Park, and Springville
640 PM EDT Wed Sep 21 2022

While the immediate threat for severe weather has greatly
diminished across western and northcentral NY early this evening,
the threat for some scattered strong to potentially severe storms
will ramp up again late this evening into the first half of the
overnight as the cold front crosses the region. The greatest
threats will be localized strong winds and heavy rain between 10
PM and 3 AM.

JM
Special weather statement, Sep 21, 11:36 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1136 PM EDT Wed Sep 21 2022

NYZ001-002-010-011-220430-
Orleans NY-Genesee NY-Niagara NY-Northern Erie NY-
1136 PM EDT Wed Sep 21 2022

...A strong thunderstorm will impact portions of northeastern Erie,
Niagara, Orleans and northern Genesee Counties through 1230 AM EDT...

At 1136 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newfane, or 8 miles north of Lockport, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lockport, Medina, Albion, Hamlin Beach State Park, Newfane,
Pendleton, Byron, Middleport, Oakfield, Holley, Waterport, Lakeside
Beach State Park, Sanborn, Point Breeze, Kent, Ridgeway, Shelby,
Clarendon, Gaines and Kendall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4334 7894 4341 7860 4342 7824 4341 7793
      4336 7793 4336 7799 4314 7800 4313 7793
      4308 7793 4304 7795 4303 7793 4310 7906
TIME...MOT...LOC 0336Z 273DEG 38KT 4328 7875

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mitchell

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 8:21 PM EDTBeach Hazards StatementBUFCayuga, Chautauqua, Erie, Jefferson, Monroe, Niagara and 3 more45 hr
Sep 21, 10:48 PM EDTSpecial Marine WarningBUF56 min
Sep 21, 10:57 PM EDTSpecial Marine WarningBUF66 min
Sep 21, 11:27 PM EDTSpecial Marine WarningBUF33 min
Sep 21, 11:36 PM EDTSpecial Weather StatementBUFNiagara, Orleans54 min
Sep 21, 11:45 PM EDTSevere Thunderstorm WarningBUFMonroe, Niagara, Orleans40 min
Sep 21, 11:57 PM EDTSevere Thunderstorm WarningBUFErie, Livingston, Wyoming48 min
Sep 22, 12:28 AM EDTSpecial Weather StatementBUFCattaraugus62 min
Sep 22, 12:33 AM EDTSpecial Marine WarningBUF37 min
Sep 22, 12:35 AM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Erie, Livingston, Wyoming55 min
Sep 22, 12:47 AM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua43 min
Sep 22, 12:52 AM EDTSpecial Marine WarningBUF21 min
Sep 22, 12:53 AM EDTSpecial Weather StatementBUFLivingston, Wyoming52 min
Sep 22, 12:56 AM EDTSpecial Weather StatementBUFOntario34 min
Sep 22, 1:24 AM EDTSpecial Weather StatementBUFOntario36 min
Sep 22, 1:27 AM EDTSevere Thunderstorm WarningBUFAllegany, Livingston33 min
Sep 22, 1:49 AM EDTSpecial Weather StatementBUFWayne26 min
Sep 22, 1:59 AM EDTSevere Thunderstorm WarningBUFCayuga, Ontario, Wayne46 min
Sep 22, 2:09 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis24 min
Sep 22, 11:05 AM EDTSpecial Marine WarningBUF85 min
Sep 22, 11:50 AM EDTSpecial Marine WarningBUF115 min
Sep 22, 1:34 PM EDTSpecial Marine WarningBUF116 min
Sep 22, 1:57 PM EDTSpecial Marine WarningBUF2 hr

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.